RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 77, Issue 3  

This issue is dedicated to I. R. Shafarevich on his 90th birthday


Congratulations to Igor Rostislavovich Shafarevich
Hasse principle for $G$-trace forms
E. Bayer-Fluckiger, R. Parimala, J-P. Serre
5
Ice cream and orbifold Riemann–Roch
A. Buckley, M. Reid, S. Zhou
29
Compactifications of spaces of Landau–Ginzburg models
C. Diemer, L. Katzarkov, G. Kerr
55
The rationality of the moduli spaces of Coble surfaces and of nodal Enriques surfaces
I. V. Dolgachev, Sh. Kondo
77
On the derived category of $\overline{M}_{0,n}$
Yu. I. Manin, M. Smirnov
93
Sobolev metrics on diffeomorphism groups and the derived geometry of spaces of submanifolds
M. Micheli, P. W. Michor, D. Mumford
109
Elliptic fibrations of maximal rank on a supersingular K3 surface
T. Shioda
139
Homotopy groups as centres of finitely presented groups
J. Wu, R. V. Mikhailov
149
Covering semigroups
Vik. S. Kulikov, V. M. Kharlamov
163
On birational involutions of $\mathbb P^3$
Yu. G. Prokhorov
199
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019